# SDR SWAA031996

- Difficulty date: September 6, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 25,598 hours, 21,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FWD GALLEY OVERHEAD EMERGENCY EXIT LIGHT LENS LOOSE.  SECURED LENS PER MM.
